# SDR 07FDEA00150

- Difficulty date: January 22, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OTBD STUB WEB LOCATED AT STA 608, STR 2L AND DOOR SILL CHANNEL FOR MAIN CARGO DOOR, HAS FASTENER HOLE WITH NO EDGE DISTANCE.  FABRICATED NEW STUB WEB REF DRAWING 53FX656 (REV B).  THE PART IS TO BE INSTALLED ON SNRM N00492.  CLASSIFIED AS A MAJOR REPAIR.  REF HAYES INTERNATIONAL CORP   DRAWING 53FX656 REV B.
